MathSciNet Relay Station
MathSciNet bibliographic data
MR2297038 42C05 (28A12 52C22)
Li, Jian-Lin $\mu\sb {M,D}$-orthogonality and compatible pair. J. Funct. Anal. 244 (2007), no. 2, 628–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement